Drug-induced telogen effluvium in a pediatric patient due to error of transcription

Stephanie Feldstein, Smita Awasthi, Andrew C. Krakowski

Research output: Contribution to journalArticle

Abstract

Errors of transcription are rarely reported, but may cause significant adverse effects in patients. Here, the authors report the case of a 15-year-old Burmese girl presenting with telogen effluvium after being dispensed the wrong medication due to a pharmacy auto-complete error.

Original languageEnglish (US)
Pages (from-to)52-54
Number of pages3
JournalJournal of Clinical and Aesthetic Dermatology
Volume8
Issue number8
StatePublished - Aug 1 2015

Fingerprint

Pediatrics
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Dermatology

Cite this

Drug-induced telogen effluvium in a pediatric patient due to error of transcription. / Feldstein, Stephanie; Awasthi, Smita; Krakowski, Andrew C.

In: Journal of Clinical and Aesthetic Dermatology, Vol. 8, No. 8, 01.08.2015, p. 52-54.

Research output: Contribution to journalArticle

@article{b4c1781fa3d14ca58a86efc95619c3e4,
title = "Drug-induced telogen effluvium in a pediatric patient due to error of transcription",
abstract = "Errors of transcription are rarely reported, but may cause significant adverse effects in patients. Here, the authors report the case of a 15-year-old Burmese girl presenting with telogen effluvium after being dispensed the wrong medication due to a pharmacy auto-complete error.",
author = "Stephanie Feldstein and Smita Awasthi and Krakowski, {Andrew C.}",
year = "2015",
month = "8",
day = "1",
language = "English (US)",
volume = "8",
pages = "52--54",
journal = "Journal of Clinical and Aesthetic Dermatology",
issn = "1941-2789",
publisher = "Matrix Medical Communications",
number = "8",

}

TY - JOUR

T1 - Drug-induced telogen effluvium in a pediatric patient due to error of transcription

AU - Feldstein, Stephanie

AU - Awasthi, Smita

AU - Krakowski, Andrew C.

PY - 2015/8/1

Y1 - 2015/8/1

N2 - Errors of transcription are rarely reported, but may cause significant adverse effects in patients. Here, the authors report the case of a 15-year-old Burmese girl presenting with telogen effluvium after being dispensed the wrong medication due to a pharmacy auto-complete error.

AB - Errors of transcription are rarely reported, but may cause significant adverse effects in patients. Here, the authors report the case of a 15-year-old Burmese girl presenting with telogen effluvium after being dispensed the wrong medication due to a pharmacy auto-complete error.

UR - http://www.scopus.com/inward/record.url?scp=84939494498&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84939494498&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84939494498

VL - 8

SP - 52

EP - 54

JO - Journal of Clinical and Aesthetic Dermatology

JF - Journal of Clinical and Aesthetic Dermatology

SN - 1941-2789

IS - 8

ER -